| Catalog Number |
CV-25703-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "when introducing the guide wire during surgery it bent and had to be removed.Anopther guide was used to complete the surgery.There was no reported patient harm or consequence." associated complaints 3006425876-2024-00492 and 3006425876-2024-00492.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "when introducing the guide wire during surgery it bent and had to be removed.Another guide was used to complete the surgery.There was no reported patient harm or consequence." associated complaints 3006425876-2024-00492 and 3006425876-2024-00492.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate , the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.Unique identifier (udi)# corrected from (b)(4) to (b)(4).